Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

First category function spaces under the topology of pointwise convergence


Author: R. A. McCoy
Journal: Proc. Amer. Math. Soc. 50 (1975), 431-434
MSC: Primary 54C35
MathSciNet review: 0370485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A large class of function spaces, under the topology of pointwise convergence, are shown to be of first category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35

Retrieve articles in all journals with MSC: 54C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370485-3
PII: S 0002-9939(1975)0370485-3
Keywords: Spaces of first category, Baire spaces, function spaces, topology of pointwise convergence
Article copyright: © Copyright 1975 American Mathematical Society